Re: Devastated by Peg-Intron side effects April 6, 2003
I stopped my combo treatment (Peg/Reb) therapy
over a month ago but am still suffering from asthma like
breathing problems (can't even walk to mailbox without
gasping for air) psoriasis, eye problems, little
blisters in nose and throat, ear aches, jaw and neck aches
and my hair continues to come out by the handfuls...the
DR wasn't sure what was causing my breathing problems...chest
X-ray ok...but now use Albuterol and Advair in order to
breathe. I received antibiotics which cleared up everything
(infections to numerous to list) but the above mentioned
I'm disturbed by these lingering problems and hope they're
not permanent. Anyone else experience the same? How long
does it take for Peg/Reb to clear your system?
I do know others with this breathing problem and one
that was in the hospital for 3 months and was given up
for dead. Respitory failure caused from peg intron. I
am not allowed to make extensive comments on it yet but
I can say that after 10 days of natcell products and other
key items in my program this person went home and is improving.
Respitory failure is a side effect of peg intron and
is not usually mentioned by the prescribing physician.